# SDR ASAA2023070243858

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,318 hours, 8,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21479
- Condition: Faulty
- Location: Lh Ecs Bay
- Part time: 21,515 hours, 6,908 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L & R PACK LIGHT, ON RECALL AFTER ENGINE START. GROUNDED - YES. PERFORMED FIM 21-53 TASK 821, FOUND L+R PZTC ZHOWING "THIS PACK TCV". PERFORMED FIM 21-62 TASK 830 + 831. BOTH TCV V139 + V141 SHOW 115AC. DUE TO RECENT HISTORY - REPLACED P5-17 PANEL. OPWEND /TAGEED 2 CBS. RMVD AN INSTALLED NEW P5-17. RMVD TAGS/CLOSED 2CBS. PERFORMED SYS TESTREF 21-61-07/401. WHILE DOING BITE 21-61 TASK 801. FOUND #1 PZTC FAULTING THIS PACK TCV. WOULD NOT CLEAR. REQUIRES REPLACEMENT V139 AND V141. REMOVED AND REPLACED BOTH LH AND RH TCV REF AMM 21-51-10. OPS GOOD LECK CHECK. BITE CHK GOOD REF AMM 21-61-00FAULT DID NOT RETURN.
